# SDR 0202299907

- Difficulty date: July 17, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- Aircraft time: 81,976 hours, 97,214 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 43501
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL SMOKE SMELL AIRBORNE AND FELT IT WAS ASSOCIATED WITH SEAT 21AB CALL LIGHT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED SEAT 21AB PSU.  OPERATIONAL CHECK OK.
